Advertisement

Ukrainian Mathematical Journal

, Volume 28, Issue 1, pp 77–80 | Cite as

Stability of systems with a transformed argument in the case where the deviations in the argument change sign

  • V. P. Skripnik
Brief Communications
  • 16 Downloads

Keywords

Argument Change 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. P. Skripnik, “Stability of linear systems with a transformed argument,” Prikl. Matem. Mekh.,37, No. 1 (1973).Google Scholar
  2. 2.
    V. P. Skripnik, “Stability of some systems with a perturbed argument,” Differents. Uravneniya,9, No. 6 (1973).Google Scholar
  3. 3.
    V. P. Skripnik, “Stability of nonlinear systems of neutral type,” Prikl. Matem. Mekh.,39, No, 1 (1975).Google Scholar
  4. 4.
    V. P. Skripnik, “Stability of systems with a countable number of transformations of the argument,” Differents. Uravneniya,9, No. 5 (1975).Google Scholar
  5. 5.
    N. N. Krasovskii, Some Problems in the Theory of Stability of Motion [in Russian], Fizmatgiz, Moscow (1959).Google Scholar
  6. 6.
    L. E. El'sgol'ts and S. B. Norkin, Introduction to the Theory of Differential Equations with Deviating Arguments, Holden-Day, San Francisco (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1976

Authors and Affiliations

  • V. P. Skripnik
    • 1
  1. 1.Moscow Forest Technology InstituteUSSR

Personalised recommendations